Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 33, NWS Fort Worth, TX

May 3, 2009Collin County, Dallas County, Rockwall County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 3, 2009, 3:56 AM CDT for Collin County, Dallas County, Rockwall County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2009, 3:56 AM CDT (08:56 UTC)
Expired
May 3, 2009, 6:00 AM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Dallas County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 73 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 4:00 AM CDTFLASH FLOODRoyse City, TXSO REPORTS A TRUCK STUCK IN HIGH WATER ON HWY 66 IN ROYSE CITY. WATER DEPTH UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
402 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 030856
FFWFWD
TXC085-113-397-031100-
/O.NEW.KFWD.FF.W.0033.090503T0856Z-090503T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
356 AM CDT SUN MAY 3 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS
  DALLAS COUNTY IN NORTH CENTRAL TEXAS
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 600 AM CDT

* AT 354 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN NEAR UNIVERSITY PARK...MOVING EAST AT
  35 MPH. VERY HEAVY RAINS OCCURRED ACROSS THIS AREA YESTERDAY
  AFTERNOON AND EVENING WITH 2 TO 4 INCHES OF RAINFALL. ANOTHER 1 TO 
  2 INCHES WILL BE POSSIBLE THROUGH 600 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FRISCO...PLANO...RICHARDSON...BALCH SPRINGS...PROSPER...
  MESQUITE...SEAGOVILLE...GARLAND...ALLEN...SUNNYVALE...PARKER...
  MURPHY...SACHSE...MCKINNEY...ROWLETT...FAIRVIEW...LUCAS...HEATH...
  WYLIE...LOWRY CROSSING...ROCKWALL...PRINCETON...FATE...ROYSE CITY
  AND FARMERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN.  
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE 
WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3286 9629 3282 9639 3282 9652 3269 9652
      3256 9656 3260 9699 3296 9699 3300 9691
      3300 9684 3325 9681 3328 9629

$$
1 follow-up statement
000 
WGUS74 KFWD 030952
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT SUN MAY 3 2009

TXC085-113-397-031100-
/O.CON.KFWD.FF.W.0033.000000T0000Z-090503T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-DALLAS TX-ROCKWALL TX-
452 AM CDT SUN MAY 3 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
ROCKWALL...DALLAS AND SOUTHERN COLLIN COUNTIES...

AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  SOUTHEAST OF FARMERSVILLE TO 5 MILES SOUTH OF SEAGOVILLE. THE   
  STORMS PRODUCING THE HEAVY RAINFALL WERE MOVING EAST AT 35 TO 40 
  MPH AND WILL CONTINUE TO MOVE OUT OF THE WARNING AREA THROUGH 600 
  AM. HOWEVER...RUNOFF FROM THE PREVIOUS HEAVY RAINFALL IS           
  LIKELY CAUSING FLOODING OF SMALL CREEKS AND LOW-LYING AREAS. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE ROYSE CITY AND SEAGOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO 
UNKNOWN DEPTHS. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN 
AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3286 9629 3282 9639 3282 9652 3269 9652
      3256 9656 3260 9699 3296 9699 3300 9691
      3300 9684 3325 9681 3328 9629

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:47 AM CDT, 9 minutes earlier.

Area forecast discussion, May 3, 3:47 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
347 AM CDT SUN MAY 3 2009

.DISCUSSION...
SECOND SHORTWAVE DISTURBANCE NOW ENCOUNTERING BETTER MOISTURE AND STILL
PLENTY OF ELEVATED INSTABILITY ACROSS CENTRAL/ERN TEXAS...AS EVIDENCED
BY FLARE OF OF STORMS ACROSS THE AREA AFTER 2 AM CDT. MEANWHILE...WEAK
FRONTAL BOUNDARY IS NOW ALONG A PARIS...TERRELL...CORSICANA...MEXIA...
KILLEEN LINE. EXPECT SEVERE THREAT THIS MORNING TO BE MARGINAL SEVERE
HAIL BEHIND THE BOUNDARY...THOUGH A SEVERE WATCH COULD BE ISSUED IN
NEXT HR OR SO AHEAD OF FRONTAL BOUNDARY WHERE SOME STRONG/DAMAGING
WINDS COULD MIX DOWN IN MORE WARM/SOUPY AIRMASS OVER SE COUNTIES. AS
FOR HYDROLOGIC ISSUES...HAVE CANCELLED FFA W OF I-35 CORRIDOR...AS
ANTECEDENT CONDITIONS ARE GOOD AND MOST OF MORNING STORMS SHOULD BE
TO THE SE OF THESE COUNTIES. LEFT AREAS FURTHER EAST IN FFA THROUGH
LATE MORNING WITH MORE SATURATED SOILS AND POSSIBLE LINGERING STORMS
WITH LOCALIZED HEAVY RAINFALL THROUGH MID MORNING.

EXPECT WEATHER TO IMPROVE QUICKLY FROM WEST TO EAST ACROSS NORTH TX
BY THIS AFTERNOON AND INTO EARLY EVENING...AS DISTURBANCE SHIFTS EAST
OF THE REGION WITH SUBSIDENCE IN BEHIND AND FRONT SAGGING E/SE OF THE
AREA. TONIGHT THROUGH MONDAY WILL SEE A BRIEF DRY PERIOD. OLD FRONT
MOVES BACK NWD AS A WARM FRONT AND HANGS UP ACROSS RED RIVER VALLEY/SRN
OK TUES-WED...WITH A FEW DISTURBANCES RIPPLING ACROSS OK/KS LATE MON
NIGHT THROUGH WED MORNING. WILL MAINTAIN CHANCE POPS NORTH OF I-20 CORRIDOR
DURING THIS PERIOD. MANY OF THESE AREAS DONT NEED ADDITIONAL RAINFALL
AND FUTURE HYDROLOGIC WATCHES MAY BE NEED FOR THE TUES/WED TIME FRAME.
INSTABILITY AND SHEAR ACROSS THIS REGION WILL SUPPORT A FEW SEVERE STORMS
AS WELL.

SHORTWAVE RIDGING WILL PROVIDE ANOTHER RESPITE/DRY PERIOD THURS THROUGH
FRIDAY EVENING...BEFORE ANOTHER WEAK FRONT EASES INTO NORTH TEXAS AND
PROVIDES A WEAK FOCUS FOR A FEW MORE STORMS.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  54  75  61  83 /  20   5   5  20  20
WACO, TX              76  56  76  64  88 /  40   5   5   5   5
PARIS, TX             68  52  72  57  78 /  60   5   5  20  40
DENTON, TX            69  50  74  60  79 /  20   5   5  20  30
MCKINNEY, TX          70  54  74  59  81 /  30   5   5  20  30
DALLAS, TX            72  55  75  62  83 /  30   5   5  20  20
TERRELL, TX           72  56  74  60  83 /  50   5   5  10  20
CORSICANA, TX         74  57  76  60  85 /  70   5   5   5  10
TEMPLE, TX            78  58  78  65  88 /  40   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ092>095-103>107-
118>123.

&&

/05
Hazardous weather outlook, May 3, 3:22 AM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
322 AM CDT SUN MAY 3 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
322 AM CDT SUN MAY 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAINFALL ARE THE MAIN HAZARDS.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF
INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35 THROUGH NOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY...AND AGAIN ON
FRIDAY AND SATURDAY. SEVERE WEATHER IS POSSIBLE WITH EACH EVENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY ALONG AND EAST OF A GAINESVILLE
TO COMANCHE LINE.

SCHULTZ

In the hours before

Special weather statement, May 3, 2:40 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 AM CDT SUN MAY 3 2009

TXZ121-122-030815-
VAN ZANDT TX-KAUFMAN TX-
240 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN KAUFMAN COUNTY
  NORTHWESTERN VAN ZANDT COUNTY

AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF KAUFMAN...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...KAUFMAN...WILLS
POINT AND LAKE TAWAKONI STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3261 9578 3245 9630 3265 9640 3285 9599
      3285 9598
TIME...MOT...LOC 0740Z 247DEG 36KT 3260 9625
Special weather statement, May 3, 2:44 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 AM CDT SUN MAY 3 2009

TXZ143-144-030815-
BOSQUE TX-HAMILTON TX-
244 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BOSQUE COUNTY
  NORTHEASTERN HAMILTON COUNTY

AT 244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF HAMILTON...MOVING NORTHEAST AT
40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HICO...IREDELL...MERIDIAN
AND MERIDIAN STATE PARK.

WIND GUSTS OVER 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE
EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3222 9761 3221 9760 3220 9758 3218 9760
      3219 9757 3190 9742 3173 9802 3194 9814
TIME...MOT...LOC 0744Z 247DEG 34KT 3186 9804
Special weather statement, May 3, 3:05 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT SUN MAY 3 2009

TXZ103-104-118-119-030830-
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-
305 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  NORTHWESTERN DALLAS COUNTY
  SOUTHEASTERN DENTON COUNTY
  NORTHEASTERN TARRANT COUNTY

AT 304 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE LEWISVILLE TO HALTOM CITY...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
ADDISON...ARLINGTON...BEDFORD...CARROLLTON...COLLEYVILLE...COPPELL...
EULESS...FARMERS BRANCH...FRISCO...GRAPEVINE...HURST...IRVING...
LEWISVILLE...LITTLE ELM...PLANO...AND PROSPER.

WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE
EXPECTED FROM THESE STORMS.

LAT...LON 3323 9640 3274 9695 3263 9711 3282 9727
      3325 9693
TIME...MOT...LOC 0804Z 272DEG 24KT 3318 9690 3282 9725
Special weather statement, May 3, 3:07 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT SUN MAY 3 2009

TXZ144-145-030830-
HILL TX-BOSQUE TX-
307 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  NORTHWESTERN HILL COUNTY

AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...MERIDIAN...WHITNEY...
MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3215 9755 3214 9751 3217 9750 3222 9731
      3196 9718 3178 9773 3206 9787
TIME...MOT...LOC 0807Z 249DEG 39KT 3196 9775
Special weather statement, May 3, 3:30 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT SUN MAY 3 2009

TXZ104-119-030900-
COLLIN TX-DALLAS TX-
330 AM CDT SUN MAY 3 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY
  DALLAS COUNTY

AT 329 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRISCO TO 2 MILES
NORTHEAST OF ARLINGTON...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ADDISON...ALLEN...
CARROLLTON...DALLAS...DESOTO...DUNCANVILLE...FRISCO...GARLAND...GRAND
PRAIRIE...IRVING...ROWLETT...UNIVERSITY PARK...WILMER AND WYLIE.

WIND GUSTS TO 40 MPH AND HAIL TO 1/2 INCH IN DIAMETER CAN BE EXPECTED
FROM THESE STORMS.

LAT...LON 3319 9641 3299 9650 3298 9652 3296 9651
      3255 9670 3263 9702 3284 9703 3300 9694
      3300 9684 3316 9684 3320 9682
TIME...MOT...LOC 0829Z 292DEG 23KT 3314 9680 3273 9707
Local storm report, May 3, 3:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT SUN MAY 03 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             SOUTHLAKE               32.95N  97.15W
05/03/2009  E0.75 INCH       TARRANT            TX   TRAINED SPOTTER

            PENNY HAIL REPORTED AT HWY 114 AND KIMBALL IN SOUTHLAKE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt66 min
May 2, 7:13 PM CDTSevere Thunderstorm WarningFWDDenton62 min
May 2, 7:24 PM CDTFlash Flood WarningFWDDenton3 hr
May 2, 7:42 PM CDTFlash Flood WarningFWDHopkins, Rains, Van Zandt3 hr
May 2, 8:27 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise63 min
May 2, 8:48 PM CDTFlash Flood WarningFWDTarrant107 min
May 2, 8:49 PM CDTRiver Flood WarningFWDHunt37 hr
May 2, 8:49 PM CDTRiver Flood WarningFWDHunt, Rockwall43 hr
May 2, 8:59 PM CDTSevere Thunderstorm WarningFWDEllis, Hill46 min
May 2, 9:20 PM CDTRiver Flood WarningFWDCollin37 hr
May 2, 9:20 PM CDTRiver Flood WarningFWDDallas39 hr
May 2, 9:24 PM CDTFlash Flood WarningFWDGrayson83 min
May 2, 9:29 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt46 min
May 2, 9:36 PM CDTSpecial Weather StatementFWDCollin, Denton, Rockwall24 min
May 2, 9:39 PM CDTFlash Flood WarningFWDDallas2 hr
May 2, 9:41 PM CDTAreal Flood AdvisoryFWDEllis94 min
May 2, 9:46 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis48 min
May 2, 9:58 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Fannin, Grayson, Rockwall32 min
May 2, 10:09 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall66 min
May 2, 10:14 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt61 min
May 2, 10:26 PM CDTAreal Flood WarningFWDDenton4 hr
May 2, 10:37 PM CDTFlash Flood WarningFWDHopkins, Rains, Van Zandt3 hr
May 2, 10:44 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains76 min
May 2, 10:50 PM CDTAreal Flood AdvisoryFWDDelta, Fannin, Lamar3 hr
May 2, 10:56 PM CDTFlash Flood WarningFWDCollin, Hunt, Kaufman, Rockwall2 hr
May 2, 10:57 PM CDTRiver Flood WarningFWDDenton11 hr
May 2, 11:07 PM CDTSpecial Weather StatementFWDVan Zandt38 min
May 2, 11:27 PM CDTRiver Flood WarningFWDDallas9 hr
May 2, 11:38 PM CDTAreal Flood WarningFWDDallas3 hr
May 2, 11:43 PM CDTRiver Flood WarningFWDDallas9 hr
May 2, 11:50 PM CDTSpecial Weather StatementFWDVan Zandt25 min
May 3, 12:53 AM CDTSpecial Weather StatementFWDHopkins22 min
May 3, 1:05 AM CDTSpecial Weather StatementFWDHunt25 min
May 3, 1:32 AM CDTAreal Flood WarningFWDHopkins, Rains, Van Zandt3 hr
May 3, 1:50 AM CDTRiver Flood WarningFWDDelta, Hopkins21 hr
May 3, 2:13 AM CDTSpecial Weather StatementFWDComanche32 min
May 3, 2:29 AM CDTAreal Flood WarningFWDDallas4 hr
May 3, 2:36 AM CDTRiver Flood WarningFWDCollin19 hr
May 3, 2:38 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant49 min
May 3, 2:40 AM CDTSpecial Weather StatementFWDKaufman35 min
May 3, 2:44 AM CDTSpecial Weather StatementFWDBosque31 min
May 3, 3:00 AM CDTSevere Thunderstorm WarningFWDMills37 min
May 3, 3:05 AM CDTSpecial Weather StatementFWDCollin25 min
May 3, 3:07 AM CDTSpecial Weather StatementFWDBosque23 min
May 3, 3:30 AM CDTSpecial Weather StatementFWDDallas30 min
May 3, 3:42 AM CDTSevere Thunderstorm WarningFWDLampasas32 min
May 3, 3:53 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro67 min
May 3, 4:16 AM CDTSpecial Weather StatementFWDBell, McLennan29 min
May 3, 4:20 AM CDTFlash Flood WarningFWDHunt, Kaufman3 hr
May 3, 4:41 AM CDTSpecial Weather StatementFWDKaufman, Rains, Van Zandt34 min
May 3, 4:47 AM CDTSpecial Weather StatementFWDFalls, Freestone, Limestone, Milam, Robertson28 min
May 3, 5:03 AM CDTFlash Flood WarningFWDRains, Van Zandt3 hr
May 3, 5:09 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt51 min
May 3, 5:13 AM CDTSevere Thunderstorm WarningFWDAnderson, Falls, Freestone, Leon, Limestone, Milam and 2 more92 min
May 3, 6:00 AM CDTSevere Thunderstorm WarningFWDHenderson41 min
May 3, 7:19 AM CDTAreal Flood WarningFWDHunt4 hr
May 3, 7:59 AM CDTAreal Flood WarningFWDRains, Van Zandt4 hr
May 3, 9:52 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.